NAOC Open IR  > 光学天文研究部
REGULARITY OF THE NORTH-SOUTH ASYMMETRY OF SOLAR ACTIVITY: REVISITED
Zhang, J.1,2,3; Feng, W.4,5
2015-09-01
Source PublicationASTRONOMICAL JOURNAL
Volume150Issue:3
AbstractExtended time series of Solar Activity Indices (ESAI) extended the Greenwich series of sunspot area from the year 1874 back to 1821. The ESAI's yearly sunspot area in the northern and southern hemispheres from 1821 to 2013 is utilized to investigate characteristics of the north-south hemispherical asymmetry of sunspot activity. Periodical behavior of about 12 solar cycles is also confirmed from the ESAI data set to exist in dominant hemispheres, linear regression lines of yearly asymmetry values, and cumulative counts of yearly sunspot areas in the hemispheres for solar cycles. The period is also inferred to appear in both the cumulative difference in the yearly sunspot areas in the hemispheres over the entire time interval and in its statistical Student's t-test. The hemispherical bias of sunspot activity should be regarded as an impossible stochastic phenomenon over a long time period.
KeywordMethods: Data Analysis Sun: Activity Sun: General Sunspots
DOI10.1088/0004-6256/150/3/74
Indexed BySCI
Language英语
WOS IDWOS:000364008100010
Citation statistics
Document Type期刊论文
Identifierhttp://ir.bao.ac.cn/handle/114a11/8904
Collection光学天文研究部
Affiliation1.Chinese Acad Sci, Yunnan Observ, Kunming 650011, Peoples R China
2.Univ Chinese Acad Sci, Beijing 100049, Peoples R China
3.Chinese Acad Sci, Natl Astron Observ, Key Lab Solar Act, Beijing 100012, Peoples R China
4.Kunming Univ Sci & Technol, Res Ctr Anal & Measurement, Kunming 650093, Peoples R China
5.Nanjing Univ, Minist Educ, Key Lab Modern Astron & Astrophys, Nanjing 210093, Peoples R China
Recommended Citation
GB/T 7714
Zhang, J.,Feng, W.. REGULARITY OF THE NORTH-SOUTH ASYMMETRY OF SOLAR ACTIVITY: REVISITED[J]. ASTRONOMICAL JOURNAL,2015,150(3).
APA Zhang, J.,&Feng, W..(2015).REGULARITY OF THE NORTH-SOUTH ASYMMETRY OF SOLAR ACTIVITY: REVISITED.ASTRONOMICAL JOURNAL,150(3).
MLA Zhang, J.,et al."REGULARITY OF THE NORTH-SOUTH ASYMMETRY OF SOLAR ACTIVITY: REVISITED".ASTRONOMICAL JOURNAL 150.3(2015).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, J.]'s Articles
[Feng, W.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, J.]'s Articles
[Feng, W.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, J.]'s Articles
[Feng, W.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.